Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: anyone else get tremors on effexor? lovemybabies

Posted by Napaba on April 28, 2003, at 9:06:32

In reply to Re: anyone else get tremors on effexor?, posted by lovemybabies on April 25, 2003, at 19:16:31

I started taking Effexor in February. I still have night sweats. I have them during the day as well. I have the twitch thing too, but only in my legs. I missed my dose yesterday and feel so auful today I could cry.

Some of the side effects I have are:

Night Sweats
Day Sweats
Leg tremors
Brain shivers (when I miss even one dose)
Sick feeling beyond belief - even missing 1 dose
Blurred vision - which is worse at night
Constipation
Joint pain - Hip and neck I take motrin all day
Restless sleep - I take benedril (sp) every night

I think it's very important to add I had none of these symptoms before taking Effexor.


> Hi, I'm on 150, too. The tremors are mostly in my fingers. Only occasionally. The little twitches(for lack of a better word) happen mostly right before I go to sleep. Sort of like how your leg might jerk? Only these are smaller, all over your body--random. At first, I was totally freaked out. I thought I was having some sort of seizure! But after reading lots of postings, I calmed down. I even read that 'tremors' are a side-effect. So now I try to enjoy them. ;)
>
> What side effects do you have? I'm wondering when(if ever) the night sweats go away?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Napaba thread:13781
URL: http://www.dr-bob.org/babble/20030423/msgs/222866.html